Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

What is the cause for heavy bleeding during periods ?

my mother is about 50 years old and her menstrual bleeding is so heavy she has to stay in bed or it will overflow. its gotten so bad that there are times that if she stands up you ll just see a pool of blood on the floor. is there any advice you can give me to ease her pain?
Asked On : Wed, 1 Jun 2011
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Welcome to health care magic
     excessive bleeding at this age is quite abnormal.So get her ultrasound & endometrial biopsy done to find the cause & rule out any serious illness .immediately consult gynec & start treatment ,otherwise she will suffer from anemia leading to other complications.if bleeding don`t stop ,go for hysterectomy i.e. removal uterus.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Wed, 1 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor